# SDR 2003FA0001295

- Difficulty date: December 18, 2003
- Submitted: December 23, 2003
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft serial: 20800191
- Aircraft time: 1,765 hours, 1,454 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Jackscrew
- Part serial: 4620
- Condition: Backed Out
- Location: Flap Actuator
- Component: Actuator
- Component part number: 99105863RX
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLAP ACTUATOR JACKSCREW SEPARATED FROM THE ACTUATOR ASSEMBLY CAUSING FAILURE OF THE FLAP SYSTEM DURING TAKE OFF. TEAR DOWN REVEALED THAT THE JACKSCREW RETAINING NUT HAD LOOSENED AND SEPARATED FROM THE JACKSCREW ALLOWING IT TO BE PULLED FROM THE ACTUATOR ASSEMBLY. RETAINING NUT HAD NO SAFETY LOCKING DEVICE INSTALLED.
